# SDR CA140721017

- Difficulty date: July 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Failed
- Location: Lt Magneto
- Part time: 1,258 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTED OIL COMING FROM COWLING AT GROUND SERVICING.  ENGINE SHUTDOWN AND TOP COWL REMOVED.  LT MAGNETO SEPARATED FROM ENGINE.  IMPULSE COUPLING RIVETS BROKEN AND COUPLING FAILED.
